# SDR AALA201907229031

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 27,589 hours, 10,380 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Concentrator
- Part number: 350E5500204
- Part serial: 0E5011729
- Condition: Erratic
- Location: Zone 100
- Part time: 22,895 hours, 8,801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO PHL ON ACCOUNT OF NUMBER ONE ENGINE OIL PRESSURE INDICATION. AN EMERGENCY WAS DECLARED.  ENG 1 OIL PSI GAUGE WENT BETWEEN 100 AND 0 PSI AND THEN AMBER XX'S. IT WAS INTERMITTENT UNTIL LANDING. MAINTENANCE INSTALLED NEW OIL PRESSURE TRANSMITTER, NO HELP. DISCOVERED A LOOSE CONNECTOR, TIGHTENED CONNECTOR, NO HELP. REPLACED #4 BEARING OIL PRESSURE TRANSDUCER AND CONNECTOR 4005ENA, NO HELP. MAINTENANCE REPLACED THE SYSTEM DATA ACQUISITION CONCENTRATOR, ALL INDICATIONS RETURNED TO NORMAL. MAINTENANCE ALSO REPORTS THE SDAC WAS SWAPPED FROM 2 TO 1 AND CHECKED GOOD, AND WHEN PUT BACK TO ORIGINAL CONFIG. ALSO CHECKED GOOD. MAINTENANCE SUSPECTS THE FAULT WAS LATCHED INTO THE SDAC, HOWEVER THIS IS JUST A THEORY.
